# SDR AALA202307284520

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 58,679 hours, 37,146 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A25461104
- Part serial: H1806
- Condition: Leaking
- Location: Mlg
- Part time: 58,679 hours, 37,146 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO BNA DUE TO A YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT BNA WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE. MAINTENANCE THE AUTOMATIC BRAKE SELECTOR VALVE IN THE LEFT WHEEL WELL LEAKING AND REPLACED IT PER AMM 32-42-13. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
